MathSciNet Relay Station
MathSciNet bibliographic data
MR1933817 (2003h:65118) 65M06 (35F20)
Tsai, Yen-Hsi Richard; Giga, Yoshikazu; Osher, Stanley A level set approach for computing discontinuous solutions of Hamilton-Jacobi equations. Math. Comp. 72 (2003), no. 241, 159–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement